W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1633 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that on (b)(4) 2025, this patient underwent endovascular treatment for an abdominal aortic aneurysm using gore excluder conformable aaa endoprosthesis and gore excluder aaa endoprostheses, and gore dryseal flex introducer sheaths as accessories.Following deployment of the trunk ipsilateral leg just below the renal arteries, a non-gore balloon was inflated, resulting in coverage of the left renal artery.Although cannulation of the renal artery was not possible, no impairment of renal blood flow was observed.Additionally, a mild dissection was observed near the distal portion of the right common iliac artery.The patient was placed under observation without any specific intervention.The dissection may have occurred during advancement of the sheath (dsf1633) or during ballooning of the contralateral leg (plc231000j); however, the exact cause remains unknown.The physician¿s comment: ¿the main trunk may have been deployed too proximally.I believed that the renal artery was not covered intraoperatively.¿.